MAUDE Adverse Event Report: JJGC S.A. GM HELIX IMPLANT 7.0X13; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. GM HELIX IMPLANT 7.0X13; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.1062
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports that the day the implant was placed in ada 31, failure occurred upon insertion.Details of surgery: primary stability not achieved.Patient presented with bone type iii.The device was forwarded to the manufacturer.There were no reported patient injuries or complications.
 
Additional Manufacturer Narrative
Non-fatal serious injury or device malfunction stored due to covid 19 pandemic in accordance with fda guidance "postmarketing adverse event reporting for medical products and dietary supplements during a pandemic" published may 2020.
 
Event or Problem Description
The clinician reports that the day the implant was placed in ada 31, failure occurred upon insertion.Details of surgery: primary stability not achieved and sinus augmentation.Patient presented with bone type iii.The device was forwarded to the manufacturer.There were no reported patient injuries or complications.

Brand Name
GM HELIX IMPLANT 7.0X13
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key19795696
Report Number0001222315-2024-001949
Device Sequence Number17916372
Product Code DZE
UDI-Device Identifier07899878044505
UDI-Public07899878044505
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K201225
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/13/2025
Report Date (Section F) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/24/2025
Device Catalogue Number109.1062
Device Lot NumberCJX89
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/18/2025
Device Age46 MO
Event Location Other
Date Report to Manufacturer06/27/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/27/2024
Initial Report FDA Received Date07/22/2024
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexMale